# SDR DALA2024111911050

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 GOUGE ON FRAME 70 LOCATED AT SEGMENT UPPER LH SIDE FWD FACE THE AFT PRESSURE BULKHEAD AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 621614-14. (0666289)
